# SDR RAIA201912067020

- Difficulty date: October 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD & AFT SUPPORT RODS HAVE RUST.  R & R THE LT MLG DOOR FWD & AFT SUPPORT ROD ENDS.
